Modeling rogue waves with the Kadomtsev-Petviashvili equation

Author
Bica, Ion
Wanye, Randy
Faculty Advisor
Date
2018
Keywords
KP model , large time behavior , pattern formation , rogue wave , singularity formation
Abstract (summary)
In this paper, we derive a new class of solutions for the Kadomtsev-Petviashvili (KP) equation, and we discuss their possible relevance to rogue waves. The nonlinear interaction of these solutions is considered.
Publication Information
Bica, I., Wanye, R. K. (2018). Modeling rogue waves with the Kadomtsev-Petviashvili equation. Rocky Mountain Journal of Mathematics, 48(5), 1437-1454. https://doi.org/10.1216/RMJ-2018-48-5-1437
DOI
Notes
Item Type
Article
Language
English
Rights
All Rights Reserved